Some remarks on Geometric simple connectivity in dimension Four. Part A

Corrado Tanasi, Valentin Poénaru

Risultato della ricerca: Article

Abstract

The present paper contains some complements and comments to the longer articleGeometric simple connectivity in smooth four dimensional differential Topology, Part A. Its aim is to be a useful companion when reading that article,and also to helpin understand how it fits into the first author’s programforthe Poincar´e conjecture.
Lingua originaleEnglish
pagine (da-a)313-344
Numero di pagine32
RivistaRendiconti del Seminario Matematico
Volume65
Stato di pubblicazionePublished - 2007

Fingerprint

Poincaré
Connectivity
Complement
Topology

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cita questo

Some remarks on Geometric simple connectivity in dimension Four. Part A. / Tanasi, Corrado; Poénaru, Valentin.

In: Rendiconti del Seminario Matematico, Vol. 65, 2007, pag. 313-344.

Risultato della ricerca: Article

@article{dd6e1e065a9142b382397821b18a7f64,
title = "Some remarks on Geometric simple connectivity in dimension Four. Part A",
abstract = "The present paper contains some complements and comments to the longer articleGeometric simple connectivity in smooth four dimensional differential Topology, Part A. Its aim is to be a useful companion when reading that article,and also to helpin understand how it fits into the first author’s programforthe Poincar´e conjecture.",
author = "Corrado Tanasi and Valentin Po{\'e}naru",
year = "2007",
language = "English",
volume = "65",
pages = "313--344",
journal = "Rendiconti del Seminario Matematico",
issn = "0373-1243",
publisher = "Rendiconti del Seminario Matematico",

}

TY - JOUR

T1 - Some remarks on Geometric simple connectivity in dimension Four. Part A

AU - Tanasi, Corrado

AU - Poénaru, Valentin

PY - 2007

Y1 - 2007

N2 - The present paper contains some complements and comments to the longer articleGeometric simple connectivity in smooth four dimensional differential Topology, Part A. Its aim is to be a useful companion when reading that article,and also to helpin understand how it fits into the first author’s programforthe Poincar´e conjecture.

AB - The present paper contains some complements and comments to the longer articleGeometric simple connectivity in smooth four dimensional differential Topology, Part A. Its aim is to be a useful companion when reading that article,and also to helpin understand how it fits into the first author’s programforthe Poincar´e conjecture.

UR - http://hdl.handle.net/10447/9554

M3 - Article

VL - 65

SP - 313

EP - 344

JO - Rendiconti del Seminario Matematico

JF - Rendiconti del Seminario Matematico

SN - 0373-1243

ER -